# SDR 05FDEA04174

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT MAIN DECK FLOORBEAM  HAS CORROSION AT FASTENER CLIP AT STA, BS 950F, LBL21.0.   REMOVED CORROSION IAW SRM 51-10-6 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIGURE 4.  REMOVED AND REPLACED FLOORBEAM UPPER TEE CAP SECTION FROM LBL8 TO LBL70 IAW STANDARD REWORK DRAWING SR27-53-  034E.  THIS IS A MAJOR REPAIR SIGNED BY  MECH NR 1269 AND QC352.  REF N00557.
